Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Havesome77's Avatar
    Havesome77 is offline Associate Member
    Join Date
    May 2002

    trouble with my boy

    My current cycle:
    sustanon 250 EOD for 12 weeks
    200mg EQ Every MOn and Fri 12 weeks

    I'm having a hard time getting my johnson up and keeping it up. I've heard of deca -dick, Is it possble for this to happen on this cyle?

    A bit of info: I was on a 6 week ED tren , prop, winny cycle. I only took 3 weeks off and started my current cycle (I didn't use clomid).

    One more question while I'm at it: Do u guys think it would be a good or bad idea to throw in tren and winny at the end of this cycle?

    Thanx, Havesome77

  2. #2
    joe_capone is offline Registered User
    Join Date
    Oct 2002
    deca dick only happens while ur on deca.. since i dont see you taking any deca as u stated sus and eq... i dont get it.. the sustanon is test it should be getting u hard as fuck maybe its all up in your head since ur paranoid about it... maybe you should drop your cycle anytime soon and start taking colmid its not good taking only 3 weeks off your previous cycle and starting a new one again... specially without colmid.. you didnt let your natrual levels recover so this might be why you are having problems with your little man.. i might be wrong but at least im replying. peace.

  3. #3
    joe_capone is offline Registered User
    Join Date
    Oct 2002
    oh and i forgot.. this is why almost all of us add test to every cycle we do.. to keep our sex drive up. honestly i think its your head. might be not sure. pm a mod or vet.

  4. #4
    Trevor's Avatar
    Trevor is offline Associate Member
    Join Date
    May 2002
    Your last cycle was only 6 weeks long wich is not that bad......but that 3 weeks period that you took off messed your hormone levels up probably pretty bad. You took off for 3wks then you have to add in also the time it would have taken the second cycle to kick in before your test levels got back up so i would say your body went about 5-6 wks with no hormones (test) active in your system. This is "most likley" what has caused your dick to malfunction. Here is some advice:
    1. If your not gonna take a full 6-8 wks "off " then atleast use some kind of bridge like dbol or primo next time to fill the gap.
    2. Get some clomid NO EXCEPTIONS!!
    3. Running cycles back to back will not kill you......its not the best thing to do but you make your own decisons and you know the risks involved.
    4. I dont know how far you are into your second cycle but i would give it at least 3-4 wks to get your test levels back up and constant. If you still have a problem then seek some medical attention if you feel the problem is that serious.
    Good Luck bro!!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts